# SDR USAA2012091900009

- Difficulty date: September 18, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 29,511 hours, 10,528 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 7L SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE.  REPAIRED WIRING FOR 7L SEAT MOUNTED EMERGENCY LIGHT.  OPERATIONAL CHECK GOOD IAW AIRBUS MAINTENANCE MANUAL 33-51-00.
